Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 140

All articles in this issue are freely accessible.

Strict ergodicity in zero dimensional dynamical systems and the Kronecker-Weyl theorem $mod 2$
William A. Veech.
Trans. Amer. Math. Soc. 140 (1969), 1-33
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0240056
On the convergence of Poisson integrals
E. M. Stein and N. J. Weiss.
Trans. Amer. Math. Soc. 140 (1969), 35-54
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0241685
On the deformation of commutative algebras
David W. Knudson.
Trans. Amer. Math. Soc. 140 (1969), 55-70
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0240091
A class of “central limit theorems” for convolution products of generalized functions
Reuben Hersh.
Trans. Amer. Math. Soc. 140 (1969), 71-85
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0241971
Projections of zero-sets (and the fine uniformity on a product)
Anthony W. Hager.
Trans. Amer. Math. Soc. 140 (1969), 87-94
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0242114
Topological conjugacy of affine transformations of compact abelian groups
Peter Walters.
Trans. Amer. Math. Soc. 140 (1969), 95-107
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0240282
An application of Holmgren’s theorem and convexity with respect to differential operators with flat characteristic cones
E. C. Zachmanoglou.
Trans. Amer. Math. Soc. 140 (1969), 109-115
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0240442
A representation for a class of lattice ordered groups
F. D. Pedersen.
Trans. Amer. Math. Soc. 140 (1969), 117-126
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0240023
$n$-aposyndetic continua and cutting theorems
Eldon Jon Vought.
Trans. Amer. Math. Soc. 140 (1969), 127-135
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0242128
On an analytical decomposition of the Poisson law
R. G. Laha.
Trans. Amer. Math. Soc. 140 (1969), 137-148
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0242217
A very general theorem on systems of distinct representatives
Richard A. Brualdi.
Trans. Amer. Math. Soc. 140 (1969), 149-160
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0249304
Geometric groups and Whitehead torsion
E. H. Connell and John Hollingsworth.
Trans. Amer. Math. Soc. 140 (1969), 161-181
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0242151
Module homomorphisms of a von Neumann algebra into its center
Herbert Halpern.
Trans. Amer. Math. Soc. 140 (1969), 183-193
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0241986
Irreducible module homomorphisms of a von Neumann algebra into its center
Herbert Halpern.
Trans. Amer. Math. Soc. 140 (1969), 195-221
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0241987
On compact topological lattices of finite dimension
Tae Ho Choe.
Trans. Amer. Math. Soc. 140 (1969), 223-237
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0240012
Categorical homotopy and fibrations
F.-W. Bauer and J. Dugundji.
Trans. Amer. Math. Soc. 140 (1969), 239-256
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0243518
A generalization of Hall-complementation in finite supersolvable groups
Homer Bechtell.
Trans. Amer. Math. Soc. 140 (1969), 257-270
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0246966
Recursive theory and Dedekind cuts
Robert I. Soare.
Trans. Amer. Math. Soc. 140 (1969), 271-294
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0242667
Decompositions of $S^{3}$ and pseudo-isotopies
T. M. Price.
Trans. Amer. Math. Soc. 140 (1969), 295-299
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0242136
Multipliers of trigonometric series and pointwise convergence
N. M. Rivière and Y. Sagher.
Trans. Amer. Math. Soc. 140 (1969), 301-308
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0246043
Locally tauberian theorems for meromorphic functions of lower order less than one
Albert Edrei.
Trans. Amer. Math. Soc. 140 (1969), 309-332
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0241641
Asymptotic behavior of meromorphic functions with extremal deficiencies
Allen Weitsman.
Trans. Amer. Math. Soc. 140 (1969), 333-352
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0241642
Compactness of the Neumann-Poincaré operator
E. J. Specht and H. T. Jones.
Trans. Amer. Math. Soc. 140 (1969), 353-366
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0402080
Isomorphism and approximation of general state Markov processes
Richard Isaac.
Trans. Amer. Math. Soc. 140 (1969), 367-380
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0242256
Products with closed projections
N. Noble.
Trans. Amer. Math. Soc. 140 (1969), 381-391
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0250261
Boundary behavior of Poisson integrals on symmetric spaces
Adam Korányi.
Trans. Amer. Math. Soc. 140 (1969), 393-409
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0245826
Functions whose derivatives at one point form a finite set
L. D. Neidleman and E. G. Straus.
Trans. Amer. Math. Soc. 140 (1969), 411-422
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0241644
Pairs of inner functions on finite Riemann surfaces
Walter Rudin.
Trans. Amer. Math. Soc. 140 (1969), 423-434
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0241629
Modular representations of split $BN$ pairs
Forrest Richen.
Trans. Amer. Math. Soc. 140 (1969), 435-460
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0242972
On the coefficient problem for bounded univalent functions
Menahem Schiffer and Olli Tammi.
Trans. Amer. Math. Soc. 140 (1969), 461-474
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0245782
Some restricted partition functions: Congruences modulo $7$
D. B. Lahiri.
Trans. Amer. Math. Soc. 140 (1969), 475-484
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0242784
A commutativity theorem for unbounded operators in Hilbert space
A. E. Nussbaum.
Trans. Amer. Math. Soc. 140 (1969), 485-491
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0242010
Recursive density types. I
H. Gonshor and G. Rice.
Trans. Amer. Math. Soc. 140 (1969), 493-503
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0239973
Recursive density types. II
H. Gonshor.
Trans. Amer. Math. Soc. 140 (1969), 505-509
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0250870
Additions and corrections to “On a convexity condition in normed linear spaces”
Daniel P. Giesy.
Trans. Amer. Math. Soc. 140 (1969), 511-512
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0240598